# SDR CALA2013102492377

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,748 hours, 14,752 cycles
- Engine: Pwa PW4060
- System (JASC): 2620 · Extinguishing System
- Part: Panel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPARE CAP RT SIDE SECOND ABOVE AIL LOCK LIGHT WITH DASH ON P5-11.  ANNUNCIATOR PANEL HAS BEEN USED FOR ENG BLT 2 DISCHARGE POSITION IAW ECRA 2621-01069, INOPERATIVE.
